Modeling Literal Morphisms by Shuffle

Z. Ésik, I. Simon

Research output: Article

9 Citations (Scopus)


We show that literal morphisms on languages may be modeled by the shuffle operation and 2-testable languages. It follows that there exists no nontrivial non-commutative *-variety of regular languages closed under shuffle.

Original languageEnglish
Pages (from-to)225-227
Number of pages3
JournalSemigroup Forum
Issue number2
Publication statusPublished - jan. 1 1998

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Modeling Literal Morphisms by Shuffle'. Together they form a unique fingerprint.

  • Cite this